# SDR CA951124003

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8101
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 8800121
- Condition: Cracked
- Location: Nlg Outer
- Component: Rotol
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)CRACK FOUND ON AFT SIDE OF NOSE LANDING GEAR OUTER CYLINDER.
